# SDR SWAA2019061833803

- Difficulty date: May 24, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 41,286 hours, 24,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY ON FORWARD SHIELD CORRODED BETWEEN BS. 420 TO BS. 440, RBL 25. / R&R SHIELD PER SRM & DWG.
